Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 96, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 10, 2016, 1:41 AM CDT for Richland County, North Dakota; Grant County, Otter Tail County, Wilkin County, Minnesota. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2016, 1:41 AM CDT (06:41 UTC)
- Expired
- Jul 10, 2016, 2:23 AM CDT
- In force
- 42 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grant County, MN, Otter Tail County, MN, Wilkin County, MN, Richland County, ND
The radar
The Aberdeen radar (KABR), 176 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 1:43 AM CDT | TSTM WND GST 73 | 10 Sse Hankinson, ND | PEAK WIND MEASURED AT THE RWIS STATION ON INTERSTATE 29 NEAR THE SOUTH DAKOTA BORDER. |
| Jul 10, 1:55 AM CDT | TSTM WND DMG | 8 Sse Breckenridge, MN | LARGE TREE UPROOTED. PICTURE ON FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 8:32 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 6.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2269 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 1392 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 20.7
The text
As transmitted.
078
WUUS53 KFGF 100641
SVRFGF
MNC051-111-167-NDC077-100745-
/O.NEW.KFGF.SV.W.0096.160710T0641Z-160710T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
141 AM CDT SUN JUL 10 2016
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
GRANT COUNTY IN WEST CENTRAL MINNESOTA...
SOUTHERN WILKIN COUNTY IN WEST CENTRAL MINNESOTA...
SOUTHEASTERN RICHLAND COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL 245 AM CDT
* AT 139 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRUSHVALE TO NEAR VICTOR...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WAHPETON AROUND 145 AM CDT.
BRECKENRIDGE AND LAMARS AROUND 150 AM CDT.
EVERDELL AND BLACKMER AROUND 155 AM CDT.
FOXHOME AROUND 200 AM CDT.
WESTERN AROUND 210 AM CDT.
ALSO INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 19.
INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 65 AND 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4602 9627 4602 9657 4593 9656 4593 9697
4643 9673 4611 9576 4604 9577 4576 9576
4576 9625
TIME...MOT...LOC 0639Z 289DEG 44KT 4638 9667 4593 9690
HAIL...0.75IN
WIND...60MPH
$$
JR/JH2 follow-up statements
560
WWUS53 KFGF 100704
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
204 AM CDT SUN JUL 10 2016
NDC077-100713-
/O.CAN.KFGF.SV.W.0096.000000T0000Z-160710T0745Z/
RICHLAND ND-
204 AM CDT SUN JUL 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4576 9625 4602 9626 4603 9658 4608 9655
4622 9660 4636 9654 4611 9576 4576 9576
TIME...MOT...LOC 0703Z 289DEG 44KT 4629 9629 4584 9652
$$
MNC051-111-167-100745-
/O.CON.KFGF.SV.W.0096.000000T0000Z-160710T0745Z/
OTTER TAIL MN-GRANT MN-WILKIN MN-
204 AM CDT SUN JUL 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTHWESTERN OTTER TAIL...GRANT AND SOUTHEASTERN WILKIN
COUNTIES...
AT 203 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FOXHOME TO NEAR WHEATON...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
WESTERN AROUND 210 AM CDT.
NORCROSS AROUND 220 AM CDT.
HERMAN AROUND 225 AM CDT.
ASHBY AROUND 230 AM CDT.
ALSO INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 65 AND
81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4576 9625 4602 9626 4603 9658 4608 9655
4622 9660 4636 9654 4611 9576 4576 9576
TIME...MOT...LOC 0703Z 289DEG 44KT 4629 9629 4584 9652
HAIL...0.75IN
WIND...60MPH
$$
JR/JH153
WWUS53 KFGF 100723
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
223 AM CDT SUN JUL 10 2016
MNC051-111-167-100733-
/O.CAN.KFGF.SV.W.0096.000000T0000Z-160710T0745Z/
OTTER TAIL MN-GRANT MN-WILKIN MN-
223 AM CDT SUN JUL 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OTTER TAIL...
GRANT AND SOUTHEASTERN WILKIN COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4576 9625 4602 9626 4603 9658 4608 9655
4622 9660 4636 9654 4611 9576 4576 9576
TIME...MOT...LOC 0721Z 289DEG 44KT 4621 9598 4577 9621
$$
JR/JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 11:53 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 9, 11:53 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1153 PM CDT SAT JUL 9 2016 .UPDATE... Issued at 1152 PM CDT Sat Jul 9 2016 Tweaked pops, sky and winds to match current conditions. No other changes at this update. UPDATE Issued at 959 PM CDT Sat Jul 9 2016 Upper level jet was moving northeast across MT nd arcing into southern MAN. Low level jet was responding with 25 to 30 knots south wind into the area. Precipitable water was around an inch an a half and is expected to remain at those level overnight. Upper level cap was over the Northern Plains with the edge of the cap over ND and northern SD. Storms expected to remain strong yet this evening. UPDATE Issued at 708 PM CDT Sat Jul 9 2016 Thunderstorms continue in area of 850 warm advection. Trend of the storms are now to develop southeastward which is what some short range models had earlier in the day. Also getting some increase in coverage of general storms in northeastern ND but strongest shifting to south edge of region west of Grand Forks. Overall upped pops a bit more to likely in this area this evening. && .SHORT TERM...(This evening through Sunday) Issued at 303 PM CDT Sat Jul 9 2016 Still quite a bit of uncertainity in terms of convective trends tonight into sunday. Broad 850 mb warm advection over central ND in region of sfc-850 mb moisture advection. Activity focused in southwestern Manitoba. Earlier activity that moved east of Bismarck dissipating but a few showers trying to reform nr lisbon nd. But in the past half hour storms have fired in a zone south of rugby to east of harvey in central ND in this 850 mb warm adv zone. Now these storms should move northeast but how much will the grow in coverage as we head into the evening is greatly unknown. earlier short range model runs indicated chc of storms in Manitoba moving southeast in a bow. Latest HRRRx for the past few runs have nixed that idea but also doesnt have current convection developing. It ties convection to what will develop in Montana or NW South Dakota and moves that east. For now will broadbrush pops for this activity thru tonight. Any morning convection will lift north and east as warm 700 mb temps 14-16C move into central/ern nd midday and aftn Sunday. Thus dont expect anything during the day over most of ern nd and the RRV once any morning activity is gone. Also for Sunday aftn high temps in the low 90s and dew pts in the low 70s in far southwestern fcst area gives heat indices over 100 and this warrants a heat advisory sunday aftn. coord with abr/bis. .LONG TERM...(Sunday night through Saturday) Issued at 303 PM CDT Sat Jul 9 2016 Convection may be ongoing across western North Dakota around 00z Monday. The low level jet really cranks up Sunday night, with models showing in excess of 50 knots at times. Fairly decent model agreement in depicting best pcpn chances across the northern FA. For this reason bumped up pcpn chances into at least the likely range for areas north of highway 2. Moving ahead into Monday, there will be some issues to work out yet. For starters, the SPC day 3 convective outlook places areas along and east of the Red River in a slight risk. Question number one will be what happens with the Sunday night and early Monday morning convection, and how fast it moves east of the FA. Question 2 will be the warm 700mb temps over the FA. ECMWF shows 700mb temps warming to nearly +14C over the central FA by 18z Monday, while the GFS is even a tad warmer. So will need to break the cap, and once or if this happens storms would quickly become severe. Models are still showing a lot of spread in possible solutions, so will have to see what later runs have in store. There could be somewhat of a break in pcpn for most of the FA Monday night, as the upper low tracks into southwest Manitoba. As the low shifts toward Winnipeg on Tuesday, it looks to spread some wraparound pcpn mainly into areas north of Interstate 94. Other issue for Tue will be strong or gusty west winds. These gusty winds should decrease somewhat Tue night, but still pretty breezy. Pcpn chances should slide into NW MN overnight. For the Wed to Sat time frame the FA returns to NW flow aloft. Overall temps will take a dive to the cooler side of normal, with severe chances looking fairly low. Forecast maintains a lot of rain chances, but overall it will not be a washout. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1152 PM CDT Sat Jul 9 2016 MVFR to IFR conditions were across the southern Red River Valley from mostly thunderstorms and low visibility. Expect MVFR to IFR conditions over the southern Valley for early this morning with the thunderstorms. Otherwise expect VFR conditions across the area. Some MVFR cigs may occur in the eastern zones in the morning. && .FGF Watches/Warnings/Advisories... ND...Heat Advisory from 1 PM to 7 PM CDT Sunday for NDZ049-052. MN...None. && UPDATE...Hoppes SHORT TERM...Riddle LONG TERM...Godon AVIATION...Hoppes
Hazardous weather outlook, Jul 9, 4:12 AM CDT, 21 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 412 AM CDT SAT JUL 9 2016 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-100915- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 412 AM CDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE STORMS LATE THIS AFTERNOON AND TONIGHT GENERALLY ALONG AND WEST OF THE RED RIVER VALLEY...AND A MARGINAL RISK TO THE EAST. LARGE HAIL...DAMAGING WINDS AND AN ISOLATED TORNADO ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN LATE SUNDAY INTO EARLY MONDAY. DAMAGING WINDS...LARGE HAIL...AND AN ISOLATED TORNADO ARE POSSIBLE. IN ADDITION...THERE IS A SLIGHT RISK FOR EXCESSIVE RAINFALL ON SUNDAY. ANOTHER ROUND OF STRONG TO SEVERE STORMS IS EXPECTED FOR MONDAY AFTERNOON AND EVENING...WITH THE HIGHEST CHANCES ALONG AND EAST OF THE RED RIVER VALLEY. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE WITH THESE STORMS. THE COMBINATION OF VERY WARM TEMPERATURES AND HIGH HUMIDITY MAY RESULT IN HEAT INDICES UP TO 95 TO 100 FOR A FEW HOURS SUNDAY AND MONDAY AFTERNOON...ESPECIALLY ACROSS PARTS OF EASTERN NORTH DAKOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE TODAY THROUGH MONDAY AT TIMES. JAM
In the hours before
Local storm report, Jul 10, 12:33 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1233 AM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND GST BLUFFTON 46.47N 95.23W
07/10/2016 E65 MPH OTTER TAIL MN TRAINED SPOTTER
LARGE BRANCHES DOWN.
&&
GGUSTLocal storm report, Jul 10, 12:34 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1234 AM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND GST 1 W BLUFFTON 46.47N 95.25W
07/10/2016 E65.00 MPH OTTER TAIL MN TRAINED SPOTTER
LARGE BRANCHES DOWN.
&&
GGUSTLocal storm report, Jul 10, 12:35 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1235 AM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM TSTM WND GST 2 NNW OTTERTAIL 46.46N 95.57W
07/10/2016 E70.00 MPH OTTER TAIL MN TRAINED SPOTTER
WINDS ESTIMATED AT 60 TO 70 MPH. LARGE BRANCHES BREAKING
DOWN. POWER OUTAGES.
&&
GGUSTLocal storm report, Jul 10, 1:00 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
100 AM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL WAHPETON 46.27N 96.61W
07/10/2016 E1.00 INCH RICHLAND ND BROADCAST MEDIA
VERY HEAVY RAINS. REPORT POSTED VIA SOCIAL MEDIA.
&&
GGUSTLocal storm report, Jul 10, 1:25 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
125 AM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND GST HAVANA 45.95N 97.62W
07/10/2016 M75.00 MPH SARGENT ND MESONET
PEAK WIND MEASURED AT A PERSONAL WEATHER STATION.
&&
GGUSTLocal storm report, Jul 10, 1:34 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
134 AM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND GST 1 E GWINNER 46.22N 97.64W
07/10/2016 M55 MPH SARGENT ND AWOS
PEAK WIND MEASURED AT THE GWINNER AIRPORT /KGWR/.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:30 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Grand Forks, Steele, Traill, Walsh | 60 min |
| Jul 9, 8:09 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy | 66 min |
| Jul 9, 8:25 PM CDT | Tornado Warning | FGF | Eddy | 20 min |
| Jul 9, 8:31 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Grand Forks, Traill | 44 min |
| Jul 9, 8:49 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Steele, Traill | 41 min |
| Jul 9, 9:08 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 52 min |
| Jul 9, 9:25 PM CDT | Severe Thunderstorm Warning | FGF | Griggs, Steele | 50 min |
| Jul 9, 9:30 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Steele, Traill | 45 min |
| Jul 9, 10:13 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 62 min |
| Jul 9, 11:09 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass | 66 min |
| Jul 9, 11:13 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 62 min |
| Jul 10, 12:02 AM CDT | Severe Thunderstorm Warning | FGF | Richland | 58 min |
| Jul 10, 12:11 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom | 64 min |
| Jul 10, 12:46 AM CDT | Severe Thunderstorm Warning | FGF | Ransom, Richland, Sargent | 59 min |
| Jul 10, 1:10 AM CDT | Flash Flood Warning | FGF | Richland | 8 hr |
| Jul 9, 10:00 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Mahnomen, Norman, Otter Tail | 60 min |
| Jul 9, 10:57 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Otter Tail, Wilkin | 63 min |
| Jul 9, 11:55 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wilkin | 65 min |
| Jul 10, 12:52 AM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wadena, Wilkin | 53 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2016Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.